# SDR QXEA0102150

- Difficulty date: December 23, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION UNDER NUT PLATE ON FRAME 14755, 5 INCHES LEFT OF CENTERLINE.  REPAIRED IAW HORIZON AIR EA 4-53-1536 AND FOKKER SRM 53-02-12.
